Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1970, Volume 2, Number 3, Pages 292–296 (Mi tmf4033)  

This article is cited in 2 scientific papers (total in 3 papers)

On a characteristic property of Weyl quantization

V. S. Buslaev, M. M. Skriganov
Full-text PDF (546 kB) Citations (3)
References:
Abstract: A condition is found under which a linear continuous mapping W1:L2(M)^L2(H) of the space L2(M) of generalized functionals on a phase space M into the set ^L2(H) of Hilbert–Schmidt operators on a Fok space H differs by only a numerical factor from Weyl quantization W.
Received: 10.07.1969
English version:
Theoretical and Mathematical Physics, 1970, Volume 2, Issue 3, Pages 209–212
DOI: https://doi.org/10.1007/BF01038037
Bibliographic databases:
Language: Russian
Citation: V. S. Buslaev, M. M. Skriganov, “On a characteristic property of Weyl quantization”, TMF, 2:3 (1970), 292–296; Theoret. and Math. Phys., 2:3 (1970), 209–212
Citation in format AMSBIB
\Bibitem{BusSkr70}
\by V.~S.~Buslaev, M.~M.~Skriganov
\paper On~a~characteristic property of Weyl quantization
\jour TMF
\yr 1970
\vol 2
\issue 3
\pages 292--296
\mathnet{http://mi.mathnet.ru/tmf4033}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=479159}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 2
\issue 3
\pages 209--212
\crossref{https://doi.org/10.1007/BF01038037}
Linking options:
  • https://www.mathnet.ru/eng/tmf4033
  • https://www.mathnet.ru/eng/tmf/v2/i3/p292
  • This publication is cited in the following 3 articles:
    1. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. G. Budanov, “Methods of Weyl representation of the phase space and canonical transformations. I”, Theoret. and Math. Phys., 61:3 (1984), 1183–1195  mathnet  crossref  mathscinet  isi
    3. F. A. Berezin, “Quantization”, Math. USSR-Izv., 8:5 (1974), 1109–1165  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:361
    Full-text PDF :148
    References:77
    First page:3
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025